# SDR SIMA202006298001

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,558 hours, 32,803 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A22244
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO DFW GEAR INDICATED DOWN & LOCKED BANGING NOISE FRONT OF AC.  REMOVED AND REPLACED LH MLG IND#1 PROX SWITCH AND NR 1 CONNECTOR P0045 IAW EMB 145 SWPM 20-50-00. NO BANGING NOISE NOTICED.
